| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged the battery compartment was damaged, and the cap was unable to be secured.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Date of submission 07-jun-2018 the device has been returned and evaluated by product analysis on 31-may-2018 with the following findings: a review of the black box showed multiple unexplained power on reset events.The battery compartment was cracked at the threads on the side and above the grip pad.The battery cap was not returned.A test battery cap was able to fit.The ez-prime steps were performed correctly.No power interruptions occurred during the investigation.The pump cover was removed to find no intermittent conditions to the power printed circuit board.The allegation of a power issue was unable to be duplicated during investigation.